On the asymptotic evaluation of j02(X sin x) dx

Basil J. Stoyanov, Richard A. Farrell

Research output: Contribution to journalArticle

Original languageEnglish (US)
Pages (from-to)275-279
Number of pages5
JournalMathematics of Computation
Volume49
Issue number179
DOIs
StatePublished - 1987

Fingerprint

sin(-x)
Bessel functions
Bessel Functions
Asymptotic Expansion
Evaluation

Keywords

  • Asymptotic expansion
  • Bessel functions

ASJC Scopus subject areas

  • Algebra and Number Theory
  • Computational Mathematics
  • Applied Mathematics

Cite this

On the asymptotic evaluation of j02(X sin x) dx. / Stoyanov, Basil J.; Farrell, Richard A.

In: Mathematics of Computation, Vol. 49, No. 179, 1987, p. 275-279.

Research output: Contribution to journalArticle

Stoyanov, Basil J. ; Farrell, Richard A. / On the asymptotic evaluation of j02(X sin x) dx. In: Mathematics of Computation. 1987 ; Vol. 49, No. 179. pp. 275-279.
@article{26c8c459cc5042b6a3c149cfe3d9b560,
title = "On the asymptotic evaluation of j02(X sin x) dx",
keywords = "Asymptotic expansion, Bessel functions",
author = "Stoyanov, {Basil J.} and Farrell, {Richard A.}",
year = "1987",
doi = "10.1090/S0025-5718-1987-0890269-3",
language = "English (US)",
volume = "49",
pages = "275--279",
journal = "Mathematics of Computation",
issn = "0025-5718",
publisher = "American Mathematical Society",
number = "179",

}

TY - JOUR

T1 - On the asymptotic evaluation of j02(X sin x) dx

AU - Stoyanov, Basil J.

AU - Farrell, Richard A.

PY - 1987

Y1 - 1987

KW - Asymptotic expansion

KW - Bessel functions

UR - http://www.scopus.com/inward/record.url?scp=84966256168&partnerID=8YFLogxK

UR - http://www.scopus.com/inward/citedby.url?scp=84966256168&partnerID=8YFLogxK

U2 - 10.1090/S0025-5718-1987-0890269-3

DO - 10.1090/S0025-5718-1987-0890269-3

M3 - Article

AN - SCOPUS:84966256168

VL - 49

SP - 275

EP - 279

JO - Mathematics of Computation

JF - Mathematics of Computation

SN - 0025-5718

IS - 179

ER -